Desvenlafaxine (Pristiq) is like other antidepressants which cause headache, brain 'zap' sensations, and diarrhea when stopped abruptly. It is best to taper off this medication slowly over time. If you are on the 100mg tab ask for a script of the 50mg and take for at least two weeks, then drop to 50mgs every other day for two to three weeks then possibly every three days for another couple of weeks before you discontinue. By not stopping abruptly you will avoid most if any withdrawals.
- Desvenlafaxine Information for Consumers
- Desvenlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Desvenlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2012 • 4 answers
Posted 9 Jan 2015 • 3 answers
Posted 23 Sep 2015 • 4 answers
Posted 16 Apr 2017 • 1 answer
Posted 17 Nov 2017 • 1 answer